# SDR AALA201802059027

- Difficulty date: February 4, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 38,578 hours, 18,047 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT INOPERATIVE AT SEAT 18C.  PINNED TWO CONTACTS ON EMERGENCY LIGHT WALL CONNECTOR IAW AWM 31-51-08. SYSTEM TEST GOOD.
